Rigidity for variations of Hodge structure and Arakelov-type finiteness theorems
Compositio Mathematica, Tome 75 (1990) no. 1, pp. 113-126
Cet article a éte moissonné depuis la source Numdam
@article{CM_1990__75_1_113_0,
author = {Peters, C. A. M.},
title = {Rigidity for variations of {Hodge} structure and {Arakelov-type} finiteness theorems},
journal = {Compositio Mathematica},
pages = {113--126},
year = {1990},
publisher = {Kluwer Academic Publishers},
volume = {75},
number = {1},
mrnumber = {1059957},
zbl = {0743.14006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1990__75_1_113_0/}
}
TY - JOUR AU - Peters, C. A. M. TI - Rigidity for variations of Hodge structure and Arakelov-type finiteness theorems JO - Compositio Mathematica PY - 1990 SP - 113 EP - 126 VL - 75 IS - 1 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1990__75_1_113_0/ LA - en ID - CM_1990__75_1_113_0 ER -
Peters, C. A. M. Rigidity for variations of Hodge structure and Arakelov-type finiteness theorems. Compositio Mathematica, Tome 75 (1990) no. 1, pp. 113-126. http://geodesic.mathdoc.fr/item/CM_1990__75_1_113_0/
